# SDR DALA2022120107691

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THICKNESS 0.040" AND REMAINING THICKNESS OF 0.028" THEREFORE AREA OUT OF LIMITS IAW SRM 53-00-53-1A-2. RH ZEE PLATE OF FWD CARGO COMPARTMENT BTW STA 500A TO STA 500I .RBL 22 WAS REPLACED PER B737-900ER SRM 53-00-53-2R-6 REPAIR 6 AND B737-900ER SRM 51-40-02-0G.
